Some remarks on representable equivalences
Banach Center Publications, Tome 26 (1990) no. 1, pp. 223-232
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_223_232,
author = {G. d'Este},
title = {Some remarks on representable equivalences},
journal = {Banach Center Publications},
pages = {223--232},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-223-232},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-223-232/}
}
G. d'Este. Some remarks on representable equivalences. Banach Center Publications, Tome 26 (1990) no. 1, pp. 223-232. doi: 10.4064/-26-1-223-232
Cité par Sources :